had sexual intercourse for the first time on august 22. It was unplanned therefore no protection was used, I don't know how I allowed such actions to happen but it did and I am now dealing with it. It honestly was literally 2 minutes but it was still a risk. I am not on any birth control now, i was for the past 3 years but stopped in May 2015. so i took plan b, just to be safe. I haven't gotten my period since august 13 and i took a pregnancy test on September 14 and it came out negative. I'm super worried as to why I haven't gotten my period yet... I know plan b can make your period become delayed but i cannot help but to stress about it. It is now September 22, 2014 and Still no period, just cramps... also He did not ejaculate inside me. I am paranoid and scared, I have booked an appointment with my family doctor in 2 weeks, as for now i just need some closure and advice ? I have never taken plan b before. This is my first time. I took Plan B (the one with two pills) within 8 hours AFTER having sex.
I am confident you are not pregnant. The Plan B can really mess up your cycle, & it can give you all sorts of hormonal symptoms for a few weeks after taking it.
Cramping, spots, late period, spotting, bleeding, mood swings, back ache, bloating, breast soreness etc. are all the sort of symptom I'm referring to.
You may want to take a test for an STD, as you did not use a condom. That could also cause you to miss a period.
Another thing that can stop your periods or alter them, is stress. If you've been worrying about pregnancy, that won't help.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 2 answers
Posted 2 Jun 2016 • 3 answers
Sexual Intercourse - I'm 18 and had sex with my boyfriend but did not use protection. He ejaculated?
Posted 7 Apr 2017 • 0 answers
Posted 15 Sep 2017 • 1 answer
Posted 7 Nov 2017 • 1 answer